# SDR ZW0A0111301

- Difficulty date: November 19, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N639TW
- Make and model: Boeing 767
- Aircraft serial: 26208
- Aircraft time: 31,344 hours, 4,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 80741
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT AT CABIN SEAT 33B WAS MISSING.  INSTALLED LAMP ASSEMBLY.
